# SDR SWIA201232366

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 25,722 hours, 21,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSPECTION FOUND DENT ON RT WING LEADING EDGE ABOUT APPROX X 12' INBD OF WING TIP DENT MEASURES 2.5" X 1.5" BY .100 DEPTH. (OUT OF LIMITS) (FLT 6217)  REPAIRED DENT IAW REO.
